# SDR UPS08853082

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED FRAME AT FLIGHT COMP STA -67.000 BETWEEN LONGERON 10 AND 11 AT LT SIDE NEXT TO LT EYEBROW WINDOW.  REMOVED CRACKED FRAME IAW SRM 51-1-21, FABRICATED AND INSTALLED REPLACEMENT FRAME IAW DWG 5642814, SRM 51-1-20D, AND 51-03-01.
